Simple models for the stability of a crack in a cantilever beam subject to impact

Published

Journal Article

The use of simple models to study the structural dynamics and crack stability of a cracked cantilever beam subject to impact is demonstrated. A rigid-perfectly plastic material model is used, and the J-integral and tearing modulus concepts are employed in simple forms. Concise algebraic expressions provide means for validating some of the assumptions made, and they are shown to be capable of capturing the salient phenomena involved in the problem. © 1985.

Full Text

Duke Authors

Cited Authors

  • Petroski, HJ

Published Date

  • January 1, 1985

Published In

Volume / Issue

  • 21 / 2

Start / End Page

  • 377 - 381

International Standard Serial Number (ISSN)

  • 0013-7944

Digital Object Identifier (DOI)

  • 10.1016/0013-7944(85)90025-6

Citation Source

  • Scopus